About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 512465, 10 pages
http://dx.doi.org/10.1155/2013/512465
Research Article

General Solution and Observability of Singular Differential Systems with Delay

School of Mathematical Science, University of Anhui, Hefei, Anhui 230039, China

Received 25 July 2013; Accepted 4 October 2013

Academic Editor: Shengqiang Liu

Copyright © 2013 Jiang Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Hale and S. M. V. Lunel, “Strong stabilization of neutral functional differential equations,” IMA Journal of Mathematical Control and Information, vol. 19, no. 1-2, pp. 5–23, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. Z. Zuxiu, Theory of Functional Differential Equations, AnHui Education Press, Hefei, China, 1994.
  3. J. Wei, The Degenerate Differential Systems with Delay, University of Anhui Press, Hefei, China, 1998.
  4. M. Malek-Zavarei and M. Jamshidi, Time-Delay Systems: Analysis, Optimization and Application, vol. 9 of North-Holland Systems and Control Series, North-Holland, Amsterdam, The Netherlands, 1987. View at MathSciNet
  5. V. Răsvan, “Time-delay systems with remarkable structural properties,” IMA Journal of Mathematical Control and Information, vol. 29, no. 2, pp. 271–289, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Dai, Singular Control Systems, vol. 118 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. L. Campbell, Singular Systems of Differential Equations. II, vol. 61 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1982. View at MathSciNet
  8. C.-J. Wang and H.-E. Liao, “Impulse observability and impulse controllability of linear time-varying singular systems,” Automatica, vol. 37, no. 11, pp. 1867–1872, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. W. Wang and Y. Zou, “Analysis of impulsive modes and Luenberger observers for descriptor systems,” Systems & Control Letters, vol. 44, no. 5, pp. 347–353, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Wei and S. Wenzhong, “Controllability of singular systems with control delay,” Automatica, vol. 37, no. 11, pp. 1873–1877, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. J. Wei, “Eigenvalue and stability of singular differential delay systems,” Journal of Mathematical Analysis and Applications, vol. 297, no. 1, pp. 305–316, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Wei, “A variation formula for time varying singular delay differential systems,” Chinese Annals of Mathematics. Series A, vol. 24, no. 2, pp. 161–166, 2003. View at MathSciNet
  13. J. Wei and Z. X. Zheng, “The general solution for the degenerate differential system with delay,” Acta Mathematica Sinica, vol. 42, no. 5, pp. 769–780, 1999. View at MathSciNet
  14. J. Wei and Z. X. Zheng, “The variation-of-constants formula and the general solution of degenerate neutral differential systems,” Acta Mathematicae Applicatae Sinica, vol. 21, no. 4, pp. 562–570, 1998. View at Zentralblatt MATH · View at MathSciNet
  15. J. Wei and Z. Zheng, “On the degenerate differential system with delay,” Annals of Differential Equations, vol. 14, no. 2, pp. 204–211, 1998. View at Zentralblatt MATH · View at MathSciNet
  16. J. Wei and Z. C. Wang, “Controllability of singular control systems with delay,” Journal of Hunan University. Natural Sciences, vol. 26, no. 4, pp. 6–9, 1999. View at Zentralblatt MATH · View at MathSciNet
  17. J. Wei, “Function-controllability of nonlinear singular delay differential control systems,” Acta Mathematica Sinica, vol. 49, no. 5, pp. 1153–1162, 2006. View at Zentralblatt MATH · View at MathSciNet
  18. J. Wei, “On the solvability of singular differential delay systems with variable coefficients,” International Journal of Dynamical Systems and Differential Equations, vol. 1, no. 4, pp. 245–249, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Wei, “The constant variation formulae for singular fractional differential systems with delay,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1184–1190, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet